# SDR FDKA2010051200107

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 20,809 hours, 19,041 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BRAKE DEGRADE MESSAGE ON EICAS.  MX RESET BRAKING SYSTEM AND FUNCTION CHECKED IAW EMB 145 32-41-00.
